MAUDE Adverse Event Report: NEUROLOGICA CORP NL4100; COMPUTED TOMOGRAPHY X-RAY SYSTEM

NEUROLOGICA CORP NL4100; COMPUTED TOMOGRAPHY X-RAY SYSTEM
Model Number NL4100
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an issue with a faulty component due to that the patient was transferred to an alternate system for rescanning, which resulted in a treatment delay.
 
Additional Manufacturer Narrative
There was a problem with a faulty component due to the patient was partially scanned before the scanner malfunctioned, requiring a transfer to another system for rescanning, which delayed their treatment.The corrective measure is to replace it with a new system with appropriate software upgrades.There was no harm to the patient or user.Any additional information received on this incident will be reported in a follow-up mdr.

Brand Name
NL4100
Common Device Name
COMPUTED TOMOGRAPHY X-RAY SYSTEM
Manufacturer (Section D)
NEUROLOGICA CORP
14 electronics ave
danvers MA 01923
Manufacturer (Section G)
NEUROLOGICA CORP
14 electronics ave
danvers MA 01923
Manufacturer Contact
ninad gujar
14 electronics avenue
danvers, MA 01923
MDR Report Key22931149
Report Number3004938766-2025-00024
Device Sequence Number21421193
Product Code JAK
UDI-Device Identifier10815411020533
UDI-Public(01)10815411020533(11)250702
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K242811
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNL4100
Device Catalogue Number0-NL4100-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown